Volume 11, Issue 1 (Journal of Control, V.11, N.1 Spring 2017)                   JoC 2017, 11(1): 11-18 | Back to browse issues page

XML Persian Abstract Print

Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Mirzaeinejad H, shafei A M. A Nonlinear Optimal Multivariable Controller Design for Trajectory Tracking of Non-Holonomic Mobile Robots. JoC 2017; 11 (1) :11-18
URL: http://joc.kntu.ac.ir/article-1-362-en.html
1- Shahid Bahonar university of Kerman
Abstract:   (10261 Views)

In this paper, a predictive approach is applied to design a nonlinear multivariable controller to generate trajectory tracking control commands of non-holonomic robots. In this method, the nonlinear responses of the mobile robot are predicted using Taylor series. The optimal control laws are analytically developed by minimizing the difference between the predicted and the desired responses of the system outputs. The obtained control laws lead to the feedback linearization. Here, the nonlinear kinematics model of mobile robot is used for design of the controller and simulations. The performed analyses along with the simulation results indicate that the designed controller can successfully track the reference trajectories with high performance in different maneuver conditions.

Full-Text [PDF 1170 kb]   (3216 Downloads)    
Type of Article: Research paper | Subject: Special
Received: 2016/04/19 | Accepted: 2017/04/19 | ePublished ahead of print: 2017/07/2 | Published: 2017/05/29

Add your comments about this article : Your username or Email:

Send email to the article author

Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.

© 2023 CC BY-NC 4.0 | Journal of Control

Designed & Developed by : Yektaweb